# SDR SWAA2021081095247

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS500C+12 TO 500C+14 LBL 24 WL 156 ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 500C+12'; LBL24; WL 156 PER SRM51-10-02-0G-0 MEASURE L=1.5'X W=1'X D=0.010' MAX. MAT LOSS IS 0.010'; REMAINING THICKNESS IS 0.030'; ORIGINAL THICKNESS IS 0.040' (BAC1496-444) FOUND TO BE OUT OF LIMITS; REWORKED AREA PER B737-700 SRM53-00-53-1A-2; ALLOWABLE DAMAGE PARAG. 4.A (2) DETAIL (E) FIG 103.- MICROMETER;S/N 65092939 DUE 03/2022. THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005TGWB; [02] VERIFIED THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005TGWB
